Alert archive / Montana / High Wind Watches in 2012

High Wind Watch 41, NWS Great Falls, MT

December 4, 2012

NWS Great Falls, MT issued this high wind watch at Dec 4, 2012, 3:39 AM MST. It took effect at Dec 4, 2012, 11:00 PM MST. It was in force for .

The area

The counties it named.

The facts

Issued
Dec 4, 2012, 3:39 AM MST (10:39 UTC)
In effect from
Dec 4, 2012, 11:00 PM MST
Expired
Dec 4, 2012, 2:35 PM MST
In force
Issued by
NWS Great Falls, MT

The text

As transmitted, in the capitals the NWS used until 2016.

186 
WWUS75 KTFX 041039
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
339 AM MST TUE DEC 4 2012

MTZ009-048-042200-
/O.CON.KTFX.HW.W.0047.000000T0000Z-121206T0100Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
CHOTEAU
339 AM MST TUE DEC 4 2012

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST WEDNESDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST WEDNESDAY. 

* TIMING AND MAIN IMPACT: STRONG SOUTHWEST WINDS WILL MAINLY BE
  LIMITED TO AREAS ALONG THE IMMEDIATE ROCKY MOUNTAIN FRONT
  TODAY...BUT WILL INCREASE AND BECOME MORE WIDESPREAD TONIGHT AND
  CONTINUE THROUGH WEDNESDAY. STRONG WINDS WILL CREATE DIFFICULT
  DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. 

* WINDS: SOUTHWEST WINDS 30 TO 40 MPH WITH GUSTS UP TO 60 MPH.
  GUSTS AS HIGH AS 75 MPH THROUGH FAVORED CANYONS AND PASSES.

* OTHER IMPACTS: SOME BLOWING SNOW IS POSSIBLE OVER MOUNTAIN
  PASSES CREATING VISIBILITY RESTRICTIONS LESS THAN ONE MILE.

* LOCATIONS AFFECTED INCLUDE: CHOTEAU...BROWNING...MARIAS PASS.

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HIGHLIGHT PLEASE 
  VISIT: WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

MTZ010-042200-
/O.NEW.KTFX.HW.A.0041.121205T0600Z-121206T0100Z/
EASTERN GLACIER-
INCLUDING THE FOLLOWING LOCATIONS...CUT BANK
339 AM MST TUE DEC 4 2012

...HIGH WIND WATCH IN EFFECT FROM THIS EVENING THROUGH WEDNESDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WATCH...WHICH IS IN EFFECT FROM THIS EVENING THROUGH
WEDNESDAY AFTERNOON. 

* TIMING AND MAIN IMPACT: STRONG SOUTHWEST TO WEST WINDS WILL
  DEVELOP LATE TONIGHT AND CONTINUE THROUGH WEDNESDAY...CREATING
  DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. 

* WINDS: SOUTHWEST WINDS 30 TO 40 MPH WITH GUSTS AROUND 60 MPH.

* LOCATIONS AFFECTED INCLUDE: CUT BANK.

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HIGHLIGHT PLEASE
  VISIT: WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$
2 follow-up statements
175 
WWUS75 KTFX 041415
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
715 AM MST TUE DEC 4 2012

MTZ015-042300-
/O.EXA.KTFX.HW.W.0047.000000T0000Z-121206T0100Z/
MADISON-
INCLUDING THE FOLLOWING LOCATIONS...NORRIS HILL
715 AM MST TUE DEC 4 2012

...HIGH WIND WARNING IN EFFECT UNTIL 6 PM MST WEDNESDAY FOR ROUTE
287 OVER NORRIS HILL IN MADISON COUNTY...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WARNING FOR ROUTE 287 OVER NORRIS HILL IN MADISON
COUNTY...WHICH IS IN EFFECT UNTIL 6 PM MST WEDNESDAY.

* TIMING AND MAIN IMPACT: STRONG SOUTHWEST WINDS CAN BE EXPECTED
  OVER NORRIS AT TIMES THROUGH LATE WEDNESDAY AFTERNOON. SUSTAINED
  WINDS AROUND 45 MPH...AND WIND GUSTS NEAR 60 MPH HAVE OCCURRED
  BETWEEN 6 AM 7 AM THIS MORNING. THE STRONG WINDS WILL CREATE
  DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES.

* WINDS: SUSTAINED SOUTHWEST WINDS 35 TO 45 MPH...WITH GUSTS UP TO
  65 MPH.

* OTHER IMPACTS: DIFFICULT DRIVING CONDITIONS CAN BE EXPECTED FOR
  HIGH PROFILE VEHICLES.

* LOCATIONS AFFECTED INCLUDE: ROUTE 287 OVER NORRIS HILL.

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HIGHLIGHT PLEASE 
  VISIT: WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

MTZ009-048-042300-
/O.CON.KTFX.HW.W.0047.000000T0000Z-121206T0100Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
CHOTEAU
715 AM MST TUE DEC 4 2012

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST WEDNESDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST WEDNESDAY. 

* TIMING AND MAIN IMPACT: STRONG SOUTHWEST WINDS WILL MAINLY BE 
  LIMITED TO AREAS ALONG THE IMMEDIATE ROCKY MOUNTAIN FRONT 
  TODAY...BUT WILL INCREASE AND BECOME MORE WIDESPREAD TONIGHT 
  AND CONTINUE THROUGH WEDNESDAY. STRONG WINDS WILL CREATE 
  DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. 

* WINDS: SOUTHWEST WINDS 30 TO 40 MPH WITH GUSTS UP TO 60 MPH. 
  GUSTS AS HIGH AS 75 MPH THROUGH FAVORED CANYONS AND PASSES.

* OTHER IMPACTS: SOME BLOWING SNOW IS POSSIBLE OVER MOUNTAIN 
  PASSES CREATING VISIBILITY RESTRICTIONS LESS THAN ONE MILE.

* LOCATIONS AFFECTED INCLUDE: CHOTEAU...BROWNING AND MARIAS PASS.

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HIGHLIGHT PLEASE 
  VISIT: WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

MTZ010-042300-
/O.CON.KTFX.HW.A.0041.121205T0600Z-121206T0100Z/
EASTERN GLACIER-
INCLUDING THE FOLLOWING LOCATIONS...CUT BANK
715 AM MST TUE DEC 4 2012

...HIGH WIND WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH
WEDNESDAY AFTERNOON...

A HIGH WIND WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH
WEDNESDAY AFTERNOON. 

* TIMING AND MAIN IMPACT: STRONG SOUTHWEST TO WEST WINDS ARE
  POSSIBLE LATE TONIGHT THROUGH WEDNESDAY IN THE CUT BANK AREA.

* WINDS: SOUTHWEST WINDS 30 TO 40 MPH...WITH GUSTS AROUND 60 MPH
  ARE POSSIBLE.

* LOCATIONS AFFECTED INCLUDE: CUT BANK AREA.

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HIGHLIGHT PLEASE 
  VISIT: WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$
196 
WWUS75 KTFX 042135
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
235 PM MST TUE DEC 4 2012

MTZ010-051400-
/O.UPG.KTFX.HW.A.0041.121205T0600Z-121206T0100Z/
/O.EXB.KTFX.HW.W.0047.121205T1300Z-121206T0100Z/
EASTERN GLACIER-
INCLUDING THE FOLLOWING LOCATIONS...CUT BANK
235 PM MST TUE DEC 4 2012

...HIGH WIND WARNING IN EFFECT FROM 6 AM TO 6 PM MST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM 6 AM TO 6 PM MST
WEDNESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* TIMING AND MAIN IMPACT: STRONG SOUTHWEST TO WEST WINDS ARE
  EXPECTED LATE TONIGHT THROUGH WEDNESDAY IN THE CUT BANK AREA.

* WINDS: SOUTHWEST WINDS 30 TO 40 MPH...WITH GUSTS AROUND 60 
  MPH ARE POSSIBLE. 

* LOCATIONS AFFECTED INCLUDE: CUT BANK

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HIGHLIGHT PLEASE
  VISIT: WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

MTZ009-048-051400-
/O.CON.KTFX.HW.W.0047.000000T0000Z-121206T0100Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
CHOTEAU
235 PM MST TUE DEC 4 2012

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST WEDNESDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST WEDNESDAY. 

* TIMING AND MAIN IMPACT: STRONG SOUTHWEST WINDS WILL MAINLY BE 
  LIMITED TO AREAS ALONG THE IMMEDIATE ROCKY MOUNTAIN FRONT 
  TODAY...BUT WILL INCREASE AND BECOME MORE WIDESPREAD TONIGHT 
  AND CONTINUE THROUGH WEDNESDAY. STRONG WINDS WILL CREATE 
  DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. 

* WINDS: SOUTHWEST WINDS 30 TO 40 MPH WITH GUSTS UP TO 60 MPH. 
  GUSTS AS HIGH AS 75 MPH THROUGH FAVORED CANYONS AND PASSES.

* OTHER IMPACTS: SOME BLOWING SNOW IS POSSIBLE OVER MOUNTAIN 
  PASSES CREATING VISIBILITY RESTRICTIONS LESS THAN ONE MILE.

* LOCATIONS AFFECTED INCLUDE: CHOTEAU...BROWNING...MARIAS PASS

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HIGHLIGHT PLEASE 
  VISIT: WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

MTZ015-051400-
/O.CON.KTFX.HW.W.0047.000000T0000Z-121206T0100Z/
MADISON-
INCLUDING THE FOLLOWING LOCATIONS...NORRIS HILL
235 PM MST TUE DEC 4 2012

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST WEDNESDAY
FOR ROUTE 287 OVER NORRIS HILL IN MADISON COUNTY...

A HIGH WIND WARNING FOR ROUTE 287 OVER NORRIS HILL IN MADISON
COUNTY REMAINS IN EFFECT UNTIL 6 PM MST WEDNESDAY. 

* TIMING AND MAIN IMPACT: STRONG SOUTHWEST WINDS CAN BE EXPECTED
  OVER NORRIS AT TIMES THROUGH LATE WEDNESDAY AFTERNOON. THE
  STRONG WINDS WILL CREATE DIFFICULT DRIVING CONDITIONS FOR HIGH
  PROFILE VEHICLES.

* WINDS: SUSTAINED SOUTHWEST WINDS 35 TO 45 MPH...WITH GUSTS UP
  TO 65 MPH. 

* OTHER IMPACTS: DIFFICULT DRIVING CONDITIONS CAN BE EXPECTED 
  FOR HIGH PROFILE VEHICLES. 

* LOCATIONS AFFECTED INCLUDE: NORRIS HILL

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HIGHLIGHT PLEASE 
  VISIT: WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this high wind watch went out at Dec 4, 3:26 AM MST, 13 minutes earlier.

Area forecast discussion, Dec 4, 3:26 AM MST, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREAT FALLS MT
326 AM MST TUE DEC 4 2012

.DISCUSSION...

TODAY THROUGH THURSDAY...THE NEXT IN A SERIES OF VIGOROUS UPPER
LEVEL SHORTWAVE TROUGHS ROTATING THROUGH THE BASE OF A DEEP UPPER
LEVEL LOW IN THE GULF OF AK IS MOVING INTO THE PACIFIC NW THIS
MORNING WITH THE NEXT WAVE UPSTREAM CURRENTLY AROUND 140W EXPECTED TO
REACH THE NORTHERN CA COAST TONIGHT. PLUM OF MOISTURE AND UPPER
LEVEL JET ASSOCIATED WITH THESE SYSTEM IS QUICKLY MOVING INTO THE
NORTHERN ROCKIES AND EXPECT PRECIPITATION TO INCREASE ALONG THE
CONTINENTAL DIVIDE THIS MORNING WITH INCREASING CLOUDS FURTHER
EAST ACROSS NORTH CENTRAL AND SW MT. THE MILD PACIFIC AIRMASS
MOVING ACROSS THE REGION WILL ALLOW SNOW LEVELS TO RISE TO AROUND
7000 FT BY THIS AFTERNOON AND REMAIN NEAR OR ABOVE MOST MTN PASSES
THROUGH WEDNESDAY MORNING BEFORE SNOW LEVELS LOWER WEDNESDAY
AFTERNOON AND EVENING WITH THE PASSAGE OF A COLD FRONT ASSOCIATED
WITH THE SYSTEM REACHING THE CA COAST TONIGHT. PRECIPITATION
IMPACTS WILL MAINLY BE CONFINED TO AREAS ALONG THE CONTINENTAL
DIVIDE AND GENERALLY ABOVE PASS LEVELS...WHERE SNOW AMOUNTS
THROUGH THE NEXT 36HRS WILL RANGE FROM 3-7 INCHES WITH AN INCH OR
TWO OF SNOW POSSIBLE AT SOME PASSES AS THE COLDER AIR MOVES IN
LATE WEDNESDAY. WINDS ALOFT REMAIN FAIRLY STRONG...ESPECIALLY OVER
THE ROCKY MTN FRONT...AND INCREASE TONIGHT THROUGH WEDNESDAY IN
ASSOCIATION WITH THE PACIFIC SYSTEM AND SURFACE LOW PRESSURE
TRACKING EAST ACROSS ALBERTA WEDNESDAY. WIND GUSTS IN EXCESS OF
50KTS TODAY WILL LIKELY BE LIMITED TO AREAS WHERE SW WINDS ARE
ENHANCED ALONG THE IMMEDIATE ROCKY MTN FRONT...BUT SHOULD BECOME
MORE WIDESPREAD ALONG THE FRONT RANGE AND ADJACENT PLAINS TONIGHT
AND SPREAD FURTHER EAST INTO EASTERN GLACIER COUNTY BY WEDNESDAY
MORNING WHERE A HIGH WIND WATCH HAS BEEN ISSUED. A COOLER AIRMASS
MOVES INTO THE REGION WEDNESDAY NIGHT AND THURSDAY AS THE GULF OF
AK UPPER TOUGH OPENS UP AND MOVES INTO WESTERN CANADA WITH BROAD
AND WEAKLY CYCLONIC WESTERLY FLOW ACROSS THE NORTHERN ROCKIES.
PRESSURE GRADIENTS RELAX DURING THIS PERIOD ALLOWING FOR WINDS TO
SUBSIDE. WEAK WEATHER DISTURBANCES MOVING THROUGH THE MOIST/COOL
UPPER FLOW MAY GENERATE SOME SNOW SHOWERS ACROSS THE REGION WITH
INCREASING CHANCES LATE THURSDAY AS ADDITIONAL SHORTWAVE ENERGY
APPROACHES FROM THE WEST. HOENISCH

THURSDAY NIGHT THROUGH TUESDAY...THE PERIOD BEGINS THURSDAY NIGHT
WITH A LOW PRESSURE TROF OVER ALASKA AND A SHORTWAVE APPROACHING THE
WEST COAST. OVER THE ZONES...ANOTHER LOW PRESSURE SHORTWAVE WILL BE
KEEPING THE AIRMASS MOIST...WITH THE BEST CHANCE OF PRECIP OVER THE
SOUTHWEST ZONES. A COLD SURFACE AIRMASS OVER ALBERTA AND
SASKATCHEWAN WILL MOVE EAST BUT LIKELY CLIP THE NORTHEAST
ZONES...MAIN EFFECT WILL BE TO BRING COLD TEMPERATURES AND PERHAPS
SOME LOW VISIBILITIES AND CLOUD COVER ACROSS THE AREA. THE FLOW
ALOFT WILL REMAIN BROADLY CYCLONIC...AND UNSETTLED. ANOTHER SHORTWAVE
WILL CROSS THE ROCKIES FRIDAY NIGHT...FOLLOWED SATURDAY BY YET
ANOTHER. THIS WILL DEEPEN THE LOW OVER THE ZONES AND BRING AN
ASSOCIATED CANADIAN COLD FRONT SOUTH ACROSS THE BORDER.
COLD...MOIST...UPSLOPE FLOW SHOULD BRING PRECIP ACROSS THE NORTHERN
PORTIONS OF THE CWA ALTHOUGH MOST OF THE DYNAMICS OF THE LOW
PRESSURE TROF WILL BE SOUTH OF THE ZONES. THE TROF CONTINUES TO
DEEPEN BEFORE FINALLY MOVING EAST SUNDAY. THE NORTHWEST FLOW ALOFT
WILL REMAIN UNSETTLED AND SHOWERS...ESPECIALLY OVER THE NORTHERN
ROCKIES...WILL REMAIN IN THE FORECAST. THE MODELS ARE QUITE SIMILAR
THROUGH SUNDAY...WITH THE ECMWF ONLY SLIGHTLY FASTER...BUT FOR THIS
FAR OUT IN THE FORECAST PERIOD PATTERNS ARE IN GOOD ALIGNMENT. BY
LATE SUNDAY...A STRONGER SHORTWAVE MOVING THROUGH THE FLOW ALOFT
WILL DEEPEN A SURFACE LOW PRESSURE TROF ACROSS THE LEE OF THE
ROCKIES...AND BRISK WINDS WILL DEVELOP ACROSS THE NORTHERN ROCKIES
AND ADJACENT PLAINS. WINDS WILL REMAIN BRISK BUT TREND DOWNWARDS BY
TUESDAY. TEMPS WILL BEGIN THE PERIOD NEAR SEASONAL NORMALS BUT DROP
FRIDAY NIGHT AS THE COLD FRONT PUSHES INTO THE ZONES. TEMPS WILL BE
SLOW TO RECOVER UNDERNEATH THE NORTHWEST FLOW ALOFT...AND STRUGGLE
TO REACH NEAR SEASONAL NORMALS AGAIN BY TUESDAY. ZELZER

&&

.AVIATION...
UPDATED 0545Z.
STRONG AND MOIST WESTERLY FLOW ALOFT CONTINUES. PRECIPITATION WILL BE
MOSTLY CONFINED TO THE WESTERN MOUNTAINS WHICH MAY BE OBSCURED AT
TIMES. SURFACE WINDS HAVE DECREASED OVER THE PLAINS BUT WILL REMAIN
GUSTY OVER THE PLAINS. WINDS WILL BE STRONGEST ALONG THE ROCKY
MOUNTAIN FRONT. VFR CONDITIONS PREVAIL WITH MVFR CONDITIONS POSSIBLE
IN THE VICINITY OF MOUNTAIN SNOW SHOWERS.

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  52  43  52  27 /  10   0  10  10
CTB  47  35  45  22 /  10   0  10  10
HLN  45  36  49  25 /  20  10  20  20
BZN  44  34  51  26 /  10  10  10  20
WEY  33  31  38  24 /  60  80  80  50
DLN  42  36  47  26 /  10  10  10  10
HVR  42  35  45  24 /  10  10  10   0
LWT  49  40  51  24 /  10  10  20  10

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WATCH FROM THIS EVENING THROUGH WEDNESDAY AFTERNOON
EASTERN GLACIER.

HIGH WIND WARNING UNTIL 6 PM MST WEDNESDAY NORTHERN ROCKY
MOUNTAIN FRONT...SOUTHERN ROCKY MOUNTAIN FRONT.

&&

SHORT TERM...HOENISCH
LONG TERM...ZELZER
AVIATION...ZELZER

WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Dec 3, 11:33 AM MST, 16 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREAT FALLS MT
1133 AM MST MON DEC 3 2012

MTZ009-048-041845-
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
1133 AM MST MON DEC 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE PROBABILITY OF HAZARDOUS WEATHER THAT IS WIDESPREAD IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ANOTHER PACIFIC STORM SYSTEM WILL MOVE ACROSS THE REGION ON
WEDNESDAY...BRINGING RAIN AND SNOW TO THE MOUNTAINS WITH SNOW
LEVELS LOWERING TO MOUNTAIN PASSES BY WEDNESDAY AFTERNOON.
SEVERAL INCHES OF SNOW ARE POSSIBLE AT ELEVATIONS ABOVE 6000 FEET
WEDNESDAY. ANOTHER PERIOD OF STRONG WINDS IS POSSIBLE AGAIN
TUESDAY EVENING THROUGH WEDNESDAY AND HIGH WIND WATCHES/WARNINGS
COULD BE NEEDED.

A WEATHER PATTERN CHANGE APPEARS LIKELY TO OCCUR THIS WEEKEND
WITH A COLDER CANADIAN AIRMASS MOVING INTO THE REGION SATURDAY
AND SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MTZ008-011>015-044>047-049>055-041845-
BEAVERHEAD-HILL-CASCADE-CHOUTEAU-
CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON-TOOLE-LIBERTY-
EASTERN PONDERA-BLAINE-EASTERN TETON-JUDITH BASIN-FERGUS-
JEFFERSON-BROADWATER-MEAGHER-GALLATIN-
1133 AM MST MON DEC 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE PROBABILITY OF HAZARDOUS WEATHER THAT IS WIDESPREAD IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A WEATHER PATTERN CHANGE APPEARS LIKELY TO OCCUR THIS WEEKEND
WITH A COLDER CANADIAN AIRMASS MOVING INTO THE REGION SATURDAY AND
SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MTZ010-041845-
EASTERN GLACIER-
1133 AM MST MON DEC 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A HIGH WIND WARNING IS IN EFFECT THROUGH 8 PM MST.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A WEATHER PATTERN CHANGE APPEARS LIKELY TO OCCUR THIS WEEKEND
WITH A COLDER CANADIAN AIRMASS MOVING INTO THE REGION SATURDAY AND
SUNDAY.

.SPOTTER INFORMATION STATEMENT...

REPORTS OF HIGH WINDS OR WIND DAMAGE WOULD BE GREATLY APPRECIATED.

Nearby

High Wind Watches in Montana, 2012Every high wind watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.